MathSciNet Relay Station
MathSciNet bibliographic data
MR1802966 (2002d:62061) 62M10 (62P10)
Huggins, R. M.; Basawa, I. V. Inference for the extended bifurcating autoregressive model for cell lineage studies. Aust. N. Z. J. Stat. 42 (2000), no. 4, 423–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement